# SDR DALA2018122187349

- Difficulty date: December 18, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 108,736 hours, 15,267 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 LEFT MLG W/W FWD BULKHEAD AT STA955/LBL7053 FOUND CORROSION REPAIRED 573357-14. (LP 086071)
